Translator Disclaimer
1 November 2014 Kumar’s criterion modulo p
Daniel Juteau, Geordie Williamson
Duke Math. J. 163(14): 2617-2638 (1 November 2014). DOI: 10.1215/00127094-2819627

Abstract

We prove that equivariant multiplicities may be used to determine whether attractive fixed points on T-varieties are p-smooth, building on the Kumar–Arabia–Brion criterion for rational smoothness. In particular, this gives a combinatorial criterion for the determination of the p-smooth locus of Schubert varieties for all primes p.

Citation

Download Citation

Daniel Juteau. Geordie Williamson. "Kumar’s criterion modulo p." Duke Math. J. 163 (14) 2617 - 2638, 1 November 2014. https://doi.org/10.1215/00127094-2819627

Information

Published: 1 November 2014
First available in Project Euclid: 31 October 2014

zbMATH: 1318.14044
MathSciNet: MR3273579
Digital Object Identifier: 10.1215/00127094-2819627

Subjects:
Primary: 14L10
Secondary: 57T15

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 14 • 1 November 2014
Back to Top